FDA Approved Drugs and User Comments: SEASONIQUE

User Comments:


For Birth Control “Stopped taking Seasonique in August 2017. Have only had one period for 2 days. Also, started passing stones while on Seasonique. The stones are made up of blood and cells and do not SHOW up on any imaging. Have been to specialists and they do not know where they are coming from. Very bad drug.”

Sue (taken for 2 to 5 years) March 3, 2018


For Birth Control “The first 1.5 packs of this pill I had a little bit of breakthrough bleeding at the end of each month, but as time has gone by, this has stopped. I do get moody around the 4th week mark of each month, but thats normal for me. I’ve also been getting migraines, and have gained around 25lbs which is very abnormal for me. ALTHOUGH with time, these side effects have been improving and I’ve found ways to reverse them. When I first started taking this pill, I was really tempted to give up as I was extremely moody all of the time, had literally ZERO libido and terrible migraines every single day. These things subsided within the first month, and I found ways to improve the negative effects (personal lubricant, taking 5HTP). Ultimately I’m glad I stuck with it because its totally worth it to only have my period 4 times per year (and it also only lasts about 3 days now, albeit with bad cramping). PS: CBD oil helped me a lot with the migraines!”

JM February 26, 2018


For Birth Control “I’ve been on the Teva pill for a week and so far I’ve been experiencing nausea, cramps, headaches, and general fatigue. I told myself I’d give it a month because it was intended to help me with my bad menstrual cycle, but I don’t know if I’ll be able to go on like this. I can barely function. I’ve been experiencing waves of depression too. If I continue to use it, I’ll give an update, but it isn’t looking so great right now.”

CasmiraaOB (taken for less than 1 month) February 19, 2018


For Abnormal Uterine Bleeding “Worst decision of my life was to start this birth control. After just 5 weeks of being on it. I started spotting, then it moved into full blown heavy period. With the worst cramps I’ve ever experienced in my life! I would be changing my pad every hour along with taking pain medicine to try and help with cramping but even that didn’t help. I was in so much pain I was calling in to not go to work which I have worked for over 35 years and never call in sick. Starting this birth-control has messed with my life physically and emotionally the past month and a half that I’ve been on this so I stopped taking the pill and my symptoms have been getting worse. I talked my doctor and she said to just stay on the pill. I refuse to continue to take it I’m just praying that the symptoms will go away as soon as the hormones withdrawals from my body. I took this birth control to help not get my period and it’s only been the opposite and a nightmare if symptoms since taking it.”

June56 February 2, 2018


For Abnormal Uterine Bleeding “I started taking this pill 8 years ago. It was awesome. Light periods that lasted only a few days! Recently on third month spotting started. I figured period was coming early bc of stress. About 3 weeks later I’m having the heaviest period I’ve had in YEARS! Painful cramps, clots and just so much bleeding! I am miserable!”

Me2018 February 1, 2018


For Birth Control “Seasonique is the worst BC I’ve ever encountered. Being on this pill for two years was the biggest mistake I’ve ever made. I’ve never had problems with BC in my life so didn’t correlate my crippling anxiety (never had before in my life), exhaustion, and depression to this medicine. I’m 3 weeks off if it and still dealing with the side effects. Thus should be pulled from the pharmacies. Very damaging to women’s health!”

Anonymous December 24, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.